Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 115, NWS Bismarck, ND

July 15, 2011Foster County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2011, 1:05 AM CDT for Foster County, North Dakota. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2011, 1:05 AM CDT (06:05 UTC)
Expired
Jul 15, 2011, 2:00 AM CDT
In force
55 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Foster County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 127 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 1:05 AM CDTTSTM WND GST 521 W Carrington, ND
Jul 15, 1:05 AM CDTTSTM WND GST 601 W Carrington, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS53 KBIS 150605
SVRBIS
NDC031-150700-
/O.NEW.KBIS.SV.W.0115.110715T0605Z-110715T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
105 AM CDT FRI JUL 15 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 200 AM CDT

* AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARRINGTON...OR 41 MILES NORTHWEST OF JAMESTOWN...AND MOVING
  NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRACE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4733 9903 4744 9924 4760 9909 4759 9867
TIME...MOT...LOC 0605Z 218DEG 14KT 4745 9906
WIND...HAIL 60MPH 1.00IN

$$

HEINERT
2 follow-up statements
282 
WWUS53 KBIS 150619
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
119 AM CDT FRI JUL 15 2011

NDC031-150700-
/O.CON.KBIS.SV.W.0115.000000T0000Z-110715T0700Z/
FOSTER ND-
119 AM CDT FRI JUL 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FOSTER
COUNTY UNTIL 200 AM CDT...

AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR CARRINGTON...OR 42 MILES NORTH
OF JAMESTOWN...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  GRACE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WINDS UP TO 60 MPH...AND VERY 
HEAVY RAINFALL AROUND THREE INCHES IN ONE HOUR. A FLASH FLOOD 
WARNING IS ALSO IN EFFECT. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS. DO NOT DRIVE YOUR VEHICLE 
THROUGH FLOODED ROADWAYS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 
701-223-4582.

&&

LAT...LON 4733 9903 4744 9924 4760 9909 4759 9867
TIME...MOT...LOC 0618Z 218DEG 14KT 4749 9901
WIND...HAIL 60MPH 0.75IN

$$

HEINERT
588 
WWUS53 KBIS 150654
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
154 AM CDT FRI JUL 15 2011

NDC031-150703-
/O.EXP.KBIS.SV.W.0115.000000T0000Z-110715T0700Z/
FOSTER ND-
154 AM CDT FRI JUL 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FOSTER COUNTY WILL 
EXPIRE AT 200 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER HEAVY 
RAIN IS STILL LIKELY WITH THIS THUNDERSTORM. A FLASH FLOOD WARNING 
REMAINS IN EFFECT FOR WESTERN FOSTER COUNTY UNTIL 700 AM CDT. 

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4733 9903 4744 9924 4760 9909 4759 9867
TIME...MOT...LOC 0653Z 218DEG 14KT 4760 9889

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:52 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 14, 11:52 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1152 PM CDT THU JUL 14 2011

.UPDATE...UPDATE TO ISSUE NEW SEVERE THUNDERSTORM WATCH FOR
WESTERN NORTH DAKOTA...AND EXPIRE THE TORNADO WATCH FOR SOUTH
CENTRAL NORTH DAKOTA.

&&

.DISCUSSION...THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL
NORTH DAKOTA...BUT TORNADO THREAT IS WELL TO THE SOUTH IN SOUTH
DAKOTA. MEANWHILE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
EASTERN MONTANA WAS ENTERING SOUTHWESTERN NORTH DAKOTA. A SEVERE
THUNDERSTORM WATCH WAS ISSUED BEFORE 11 PM CDT FOR THIS
CONVECTION. A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR
A FEW COUNTIES IN SOUTHWESTERN NORTH DAKOTA.

&&

.AVIATION...AMENDED TAFS FOR INCLUSION OF TSRA OVER KBIS...AND
ADDING IFR CIGS AND VSBYS FOR KJMS...KBIS...KMOT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH WEST THROUGH 5 AM CDT OR 4 AM MDT.
&&

JV
Hazardous weather outlook, Jul 14, 3:46 PM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT THU JUL 14 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-152100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
346 PM CDT THU JUL 14 2011 /246 PM MDT THU JUL 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SOME OF THESE STORMS
MAY BECOME SEVERE...ESPECIALLY WEST. HEAVY RAINFALL WILL ALSO BE
POSSIBLE SOUTHEAST. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND A
SLIGHT CHANCE ON SATURDAY.

HOT AND VERY HUMID CONDITIONS ARE FORECAST FOR THE WEEKEND AND
INTO EARLY NEXT WEEK. AFTERNOON MAXIMUM HEAT INDICES SHOULD RANGE
FROM 95 TO 110 DEGREES SATURDAY...SUNDAY...AND MONDAY. TAKE
FREQUENT BREAKS FROM THE HEAT IF YOU PLAN TO WORK OR SPEND TIME
OUTSIDE THIS WEEKEND. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT
UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. HEAT INDICES OF
THIS MAGNITUDE CAN CAUSE CAR INTERIORS TO REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TM

In the hours before

Special weather statement, Jul 14, 11:46 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 PM CDT THU JUL 14 2011

NDZ020-034>036-150545-
BURLEIGH-KIDDER-MORTON-OLIVER-
1146 PM CDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BISMARCK TO 33 MILES EAST OF BISMARCK...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CROWN BUTTE LAKE...BISMARCK AND MANDAN...STEELE...DOUBLE DITCH
INDIAN VILLAGE...BALDWIN...ARENA...HORSEHEAD LAKE...TUTTLE...
ROBINSON...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING IN LOW LYING AREAS.
DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT.

HEINERT
Special weather statement, Jul 14, 11:54 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1154 PM CDT THU JUL 14 2011

NDZ023-025-036-037-150600-
FOSTER-KIDDER-STUTSMAN-WELLS-
1154 PM CDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTHWESTERN
WELLS COUNTY TO NORTHEASTERN STUTSMAN COUNTY...MOVING NORTHEAST AT 20
MPH.

PENNY SIZE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL
MAY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER
COVERED ROADS AT NIGHT.

LOCATIONS IMPACTED INCLUDE...
  HURDSFIELD...         BORDULAC...           CHASELEY...
  SYKESTON...           BOWDON...             CARRINGTON...
  HEATON...             GLENFIELD...          JUANITA...
  CATHAY...             GRACE CITY...         BARLOW...
  EMRICK...             MCHENRY...            FESSENDEN...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 14, 11:57 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 PM CDT THU JUL 14 2011

NDZ001-009-150600-
DIVIDE-WILLIAMS-
1157 PM CDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAINVILLE TO
MEDICINE LAKE...MOVING NORTHEAST AT 35 MPH.

WINDS UP TO 50 MPH AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BONETRAIL BY 1225 AM CDT...
  BLACKTAIL LAKE AND GRENORA BY 1235 AM CDT...
  HANKS BY 1240 AM CDT...
  ZAHL BY 1245 AM CDT...
  WRITING ROCK STATE HISTORICAL SITE AND APPAM BY 1250 AM CDT...
  ALAMO AND ALKABO BY 100 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KINNEY
Special weather statement, Jul 15, 12:30 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1230 AM CDT FRI JUL 15 2011

NDZ021-022-035-036-150630-
BURLEIGH-KIDDER-MCLEAN-SHERIDAN-
1230 AM CDT FRI JUL 15 2011

...SPECIAL WEATHER STATEMENT...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME WEST CENTRAL
BURLEIGH COUNTY TO CENTRAL KIDDER COUNTY...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN
BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS
AT NIGHT.

LOCATIONS IMPACTED INCLUDE...
  ARENA...              BALDWIN...            WING...
  REGAN...              WILTON...             NEW JOHNS LAKE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 15, 12:33 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1233 AM CDT FRI JUL 15 2011

NDZ023-025-036-037-150630-
FOSTER-KIDDER-STUTSMAN-WELLS-
1233 AM CDT FRI JUL 15 2011

...SPECIAL WEATHER STATEMENT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL WELLS
COUNTY TO SOUTH CENTRAL FOSTER COUNTY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN
BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS
AT NIGHT.

LOCATIONS IMPACTED INCLUDE...
  CARRINGTON...         SYKESTON...           HEATON...
  GLENFIELD...          JUANITA...            CATHAY...
  GRACE CITY...         BARLOW...             EMRICK...
  MCHENRY...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 15, 12:45 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1245 AM CDT FRI JUL 15 2011

NDZ010-017>019-021-032-033-150645-
BILLINGS-DUNN-MCKENZIE-MCLEAN-MERCER-MOUNTRAIL-STARK-
1145 PM MDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL MCKENZIE
COUNTY TO NORTHEASTERN BILLINGS COUNTY TO SOUTH CENTRAL BILLINGS
COUNTY...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  GRASSY BUTTE AND BELFIELD BY 1150 PM MDT...
  THEODORE ROOSEVELT NATIONAL PARK NORTH BY 1155 PM MDT...
  WATFORD CITY AND SOUTH HEART BY 1205 AM MDT...
  NEW HRADEC BY 1210 AM MDT...
  OAKDALE AND MANNING BY 1215 AM MDT...
  LITTLE MISSOURI STATE PARK AND JOHNSONS CORNER BY 1225 AM MDT...
  HIRSCHVILLE BY 1235 AM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KINNEY

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:42 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie63 min
Jul 15, 12:52 AM CDTAreal Flood AdvisoryBISFoster, Kidder, Stutsman, Wells6 hr
Jul 15, 1:01 AM CDTSevere Thunderstorm WarningBISBillings, Dunn44 min
Jul 15, 1:07 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail53 min
Jul 15, 1:13 AM CDTFlash Flood WarningBISFoster, Wells6 hr
Jul 15, 1:23 AM CDTSevere Thunderstorm WarningBISDunn, Mercer, Stark37 min
Jul 15, 1:29 AM CDTAreal Flood AdvisoryBISBurleigh, Kidder4 hr
Jul 15, 1:43 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mercer, Mountrail, Williams62 min
Jul 15, 2:02 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman58 min
Jul 15, 2:12 AM CDTAreal Flood AdvisoryBISDunn, McKenzie, McLean, Mountrail, Williams3 hr
Jul 15, 2:20 AM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward55 min
Jul 15, 2:38 AM CDTAreal Flood AdvisoryBISFoster, Kidder, Stutsman4 hr
Jul 15, 2:48 AM CDTFlash Flood WarningBISFoster, Stutsman4 hr
Jul 15, 2:58 AM CDTSevere Thunderstorm WarningBISStutsman32 min
Jul 15, 3:11 AM CDTSevere Thunderstorm WarningBISMcHenry, Renville, Ward49 min
Jul 15, 3:21 AM CDTSevere Thunderstorm WarningBISStutsman19 min
Jul 15, 4:15 AM CDTExcessive Heat WatchBISAdams, Burleigh, Dickey, Dunn, Emmons, Foster and 12 more11 hr
Jul 15, 5:27 AM CDTAreal Flood AdvisoryBISStutsman114 min
Jul 15, 6:59 AM CDTAreal Flood WarningBISFoster, Kidder, Stutsman, Wells12 hr
Jul 15, 7:45 AM CDTRiver Flood WarningBISStutsman40 days
Jul 15, 3:01 PM CDTExcessive Heat WarningBISAdams, Bottineau, Burke, Burleigh, Dickey, Divide and 22 more5 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.